Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 184, NWS Pueblo, CO

July 1, 2015El Paso County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 1, 2015, 2:10 PM MDT for El Paso County, Teller County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 2:10 PM MDT (20:10 UTC)
Expired
Jul 1, 2015, 2:45 PM MDT
In force
35 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties El Paso County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 96 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-327 J/kg
Mixed-layer LCL
2304 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WUUS55 KPUB 012010
SVRPUB
COC041-119-012045-
/O.NEW.KPUB.SV.W.0184.150701T2010Z-150701T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
210 PM MDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TELLER COUNTY IN CENTRAL COLORADO...
  WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 245 PM MDT

* AT 210 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
  FLORISSANT...OR 22 MILES WEST OF COLORADO SPRINGS...MOVING EAST 
  SOUTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  GREEN MOUNTAIN FALLS...PIKES PEAK...CASCADE...CHIPITA PARK AND
  DIVIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3891 10495 3871 10505 3882 10533 3889 10533
      3900 10527
TIME...MOT...LOC 2010Z 291DEG 24KT 3889 10523 

HAIL...1.00IN
WIND...<50MPH
 
$$

TLM
2 follow-up statements
027 
WWUS55 KPUB 012024
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
224 PM MDT WED JUL 1 2015

COC041-119-012045-
/O.CON.KPUB.SV.W.0184.000000T0000Z-150701T2045Z/
TELLER CO-EL PASO CO-
224 PM MDT WED JUL 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES...

AT 223 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED SOUTH OF 
FLORISSANT MOVING EAST SOUTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
GREEN MOUNTAIN FALLS...PIKES PEAK...CASCADE...CHIPITA PARK AND
DIVIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3891 10495 3871 10505 3882 10533 3889 10533
      3900 10527
TIME...MOT...LOC 2023Z 291DEG 24KT 3886 10512 

HAIL...1.00IN
WIND...<50MPH
 
$$

TLM
974 
WWUS55 KPUB 012042
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT WED JUL 1 2015

COC041-119-012051-
/O.EXP.KPUB.SV.W.0184.000000T0000Z-150701T2045Z/
TELLER CO-EL PASO CO-
242 PM MDT WED JUL 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES WILL EXPIRE AT 245 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3891 10495 3871 10505 3882 10533 3889 10533
      3900 10527
TIME...MOT...LOC 2038Z 291DEG 24KT 3886 10512 

$$

TLM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 11:36 AM MDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 1, 11:36 AM MDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1136 AM MDT WED JUL 1 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 340 AM MDT WED JUL 1 2015

RADAR LOOP SUGGESTS WEAK COLD FRONT JUST ABOUT TO THE NM BORDER
AS OF 0930Z...WHILE CONVECTIVE CLUSTER OVER SOUTHERN MOUNTAINS/SAN
LUIS VALLEY HAS SHIFTED MOSTLY INTO NM. FOR TODAY...UPPER RIDGE
CONTINUES TO RETREAT SLOWLY WESTWARD WHILE WEAK BUT PERSISTENT
UPSLOPE FLOW GRADUALLY DEEPENS ON THE PLAINS. WITH PLENTIFUL
MOISTURE AND INSTABILITY ACROSS THE AREA...EXPECT AN UPTURN IN
CONVECTION ALL LOCATIONS...ESPECIALLY EASTERN MOUNTAINS AND I-25
CORRIDOR...WHERE CONVECTIVE INSTABILITY IS MAXIMIZED IN THE
AFTERNOON AND EVENING. ALSO AIDING IN CONVECTIVE COVERAGE ACROSS
LOWER ELEVATIONS WILL BE A RETURN TO MORE NWLY WINDS ALOFT VERSUS
THE N-NE FLOW WE'VE HAD FOR THE PAST COUPLE DAYS. SEVERE THREAT
LOOKS MARGINAL AS 0-6KM SHEAR REMAINS 30 KTS OR LESS...THOUGH WITH
CAPES IN THE 1000-2000 J/KG RANGE...WE'LL LIKELY SEE A COUPLE
STORMS PRODUCE SEVERE HAIL/WIND OVER THE EASTERN MOUNTAINS/I-25
CORRIDOR IN THE AFTERNOON/EARLY EVENING. LOCALIZED HEAVY RAIN MAY
BE A BIGGER THREAT...AS NAM SOUNDINGS SHOW PRECIPITABLE WATER
CLIMBING TO ABOVE AN INCH ALONG I- 25 LATE IN THE DAY. MODELS HINT
AT CONVECTION CONGEALING INTO SMALL MCS DURING THE EVENING...WITH
HEAVY RAINFALL SHIFTING SOUTHWARD ALONG I-25 TOWARD THE NM BORDER
BY 06Z...THEN DISSIPATING OVERNIGHT. OVERALL...FORECAST IN GOOD
SHAPE WITH HIGHEST POPS EASTERN MOUNTAINS...LOWEST NEAR THE KS
BORDER. MAX TEMPS TODAY SHOULD RUN A COUPLE DEGF COOLER THAN TUE
WITH FALLING HEIGHTS/UPSLOPE FLOW/INCREASING CLOUDS...THOUGH A FEW
MID/UPPER 90S WILL REMAIN POSSIBLE OVER THE FAR SOUTHEAST PLAINS
WHERE CONVECTIVE CLOUDINESS WILL BE LATE TO ARRIVE.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 340 AM MDT WED JUL 1 2015

...SEVERE STORMS POSSIBLE THURSDAY...
...THREAT OF HEAVY RAIN INCREASES NEXT WEEK...

MAIN CONCERN IN THE EXTENDED WILL BE THE POTENTIAL FOR HEAVY
RAIN TO DEVELOP OVER PARTS OF THE CWA NEXT WEEK...AS THE MONSOON
KICKS INTO HIGH GEAR ACROSS CO.

FIRST...WE WILL HAVE TO DEAL WITH SOME POTENTIAL SVR WX THU AND
POSSIBLY FRI. LATEST NAM IS STILL SHOWING 1500-2000 J/KG OF CAPE
AND 40-50 KTS OF BULK SHEAR ACROSS THE ERN PLAINS THU
AFTERNOON...IN THE WAKE OF A FRONTAL PUSH THAT MOVES THROUGH MID
DAY. AFTER MORNING LOWER CLOUD DECKS CLEAR...HEATING AND THE
ENSUING UPSLOPE WILL LEAD TO WIDESPREAD CONVECTION DEVELOPING OVER
THE MTS THU AFTERNOON...THEN SPREADING TO THE PLAINS BY EARLY EVE.
MODELS ARE SHOWING PRETTY WIDESPREAD MODERATE QPF WITH THIS EVENT
OVER MUCH OF SE CO. INITIAL CONVECTION THU AFTERNOON WILL LIKELY
BE ON THE STRONG TO SVR SIDE...WITH THE STRONGER CELLS CAPABLE OF
PRODUCING SOME LARGE HAIL...POSSIBLY VERY LARGE IF AN ISOLD
SUPERCELL CAN DEVELOP. STORMS WILL LIKELY CONSOLIDATE INTO ONE OR
A COUPLE OF MCS OVER THE SERN PLAINS THU EVE...AND THERE WILL BE
SOME THREAT OF LOCALLY HEAVY RAIN THROUGH THE EVE.

FRIDAY LOOKS SIMILAR...AS ANTECEDENT MOIST BL WILL RESULT IN
POSSIBLY HIGHER CAPE VALUES...WHILE LAYER SHEAR WILL BE A BIT
LESS. SO THERE WILL BE SOME SVR THREAT...BUT PROBABLY A GREATER
THREAT FOR SOME LOCALLY HEAVY RAIN. TEMPS WILL BE BELOW AVERAGE
OVER MUCH OF THE AREA...IN THE LOW TO MID 80S ACROSS THE PLAINS.

THE HOLIDAY WEEKEND STILL LOOKS LIKE IT SHOULD BE LESS STORMY AND
WARMER...WITH TEMPS IN THE 90S ACROSS THE PLAINS...AND 80S FOR THE
HIGHER ELEVATIONS. MOST OF THE STORMS SHOULD BE OVER THE CENTRAL
AND SRN MTS AS THE UPPER RIDGE BEGINS TO SHIFT FROM THE 4 CORNERS
REGION AND THROUGH NEW MEXICO.

THEN...EARLY NEXT WEEK...THE UPPER HIGH SHOULD MOVE INTO NRN AND
CENTRAL TEXAS...LEADING TO INCREASED SRLY FLOW DRAWING MOISTURE UP
FROM MEXICO AND THE SUBTROPICS. THIS MONSOONAL PATTERN WILL BE
FURTHER ENHANCED BY A STRONG SHORT WAVE TROUGH MOVING THROUGH SRN
CANADA AND THE NRN HIGH PLAINS. THE SHORTWAVE MOVING THROUGH THE
PLAINS WILL COINCIDE WITH INCREASED MOISTURE FROM THE SOUTH AND
LEAD TO THE POTENTIAL FOR SIGNIFICANT QPF. THE ECMWF AND THE
OPERATIONAL GFS...IN PARTICULAR...HAVE VERY HIGH QPF OVER OUR
AREA FROM MONDAY AFTERNOON THROUGH WEDNESDAY. THIS EVENT IS STILL
ALMOST A WEEK AWAY...SO DETAILS NOT QUITE CERTAIN...BUT DEFINITELY
WILL BEAR WATCHING OVER THE NEXT FEW DAYS TO SEE IF THIS VERY WET
PATTERN SIGNAL HOLDS IN FUTURE PROGS. ROSE

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1131 AM MDT WED JUL 1 2015

LOOK FOR SCATTERED CONVECTION OVER THE HIGHER ELEVATIONS
DEVELOPING AROUND 18Z...THEN MOVING OFF ACROSS THE ADJACENT PLAINS
BEGINNING AT 20Z. CONVECTION WILL CONTINUE THROUGH THE
EVENING...THEN DIMINISH FROM NORTH TO SOUTH BY 06Z. FOR MUCH OF
THE AREA...INCLUDING THE THREE MAIN TAF SITES OF KCOS...KPUB AND
KALS...EXPECT MVFR TO INTERMITTENT IFR CONDITIONS FROM 20Z-06Z
WITH ASSOCIATED SHOWERS AND THUNDERSTORMS...AND ESPECIALLY UNDER
STRONGER STORMS. AFTER 06Z...VFR CONDITIONS WILL RETURN.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...ROSE
AVIATION...MOORE
Hazardous weather outlook, Jul 1, 11:07 AM MDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1107 AM MDT WED JUL 1 2015

COZ058>089-093>099-021300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1107 AM MDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORM COVERAGE WILL BE HIGHER TODAY...WITH SCATTERED TO
NUMEROUS THUNDERSTORMS DEVELOPING OVER THE MOUNTAINS THIS
AFTERNOON...THEN SPREADING ACROSS THE LOWER ELEVATIONS FROM LATE
AFTERNOON INTO THE EVENING. THE MAIN THUNDERSTORM THREATS WILL BE
CLOUD TO GROUND LIGHTNING...SMALL HAIL AND WIND GUSTS TO 50 MPH.
THE THREAT OF LOCALLY HEAVY RAINFALL WILL INCREASE TODAY...AND
STRONGER STORMS MAY PRODUCE A QUICK INCH OF RAIN IN LESS THAN 30
MINUTES...LEADING TO STREET FLOODING ACROSS URBAN AREAS AND A RISK
OF FLOODING ACROSS AREA BURN SCARS. ONE OR TWO SEVERE STORMS WILL
ALSO BE POSSIBLE ALONG THE I-25 CORRIDOR AND ACROSS THE EASTERN
PLAINS...WITH HAIL UP TO THE SIZE OF HALF DOLLARS AND WINDS GUSTS
TO 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THURSDAY AND
FRIDAY AFTERNOON AND EVENING...BEGINNING OVER THE MOUNTAINS AND
SPREADING OVER THE PLAINS. ALL STORMS WILL BE CAPABLE OF PRODUCING
FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY
RAINFALL. A FEW STORMS OVER THE INTERSTATE 25 CORRIDOR AND EASTERN
PLAINS COULD TURN SEVERE...WITH WIND GUSTS TO 60 MPH AND HAIL TO
GOLF BALL SIZE.

FOR THE HOLIDAY WEEKEND...STORMS WILL NOT BE QUITE AS NUMEROUS
BUT THERE WILL STILL BE THE THREAT OF ISOLATED TO SCATTERED
AFTERNOON AND EVENING STORMS...WITH THE POTENTIAL FOR FREQUENT
LIGHTNING...SMALL HAIL AND LOCALLY HEAVY RAINFALL.

THE THREAT OF LOCALLY HEAVY RAINFALL AND POTENTIAL FLOODING WILL
BE ELEVATED FOR MONDAY AND TUESDAY...AS THE MONSOON RETURNS TO
SOUTHEAST COLORADO. FLOOD PRONE AREAS...INCLUDING URBAN AREAS AND
THE BURN SCARS...SHOULD BE ON THE ALERT FOR THE POTENTIAL OF HEAVY
RAIN FROM THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING OVER ALL OF SOUTH CENTRAL AND
SOUTHEAST COLORADO.

27/77

In the hours before

Special weather statement, Jul 1, 1:20 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
120 PM MDT WED JUL 1 2015

COZ060>063-065-069-072-073-076-077-012000-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
120 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE...NORTH
CENTRAL SAGUACHE AND WEST CENTRAL FREMONT COUNTIES UNTIL 200 PM
MDT...

AT 118 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ACROSS THE SOUTHERN COLLEGIATE RANGE MOVING SOUTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SALIDA...PONCHA SPRINGS...MONARCH PASS...ALPINE...PONCHA PASS...VILLA
GROVE...HOWARD...SWISSVALE AND MAYSVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3874 10628 3848 10573 3823 10595 3842 10625
      3844 10625 3846 10629 3849 10631 3850 10634
      3852 10634 3853 10635 3857 10635 3862 10637
TIME...MOT...LOC 1918Z 304DEG 26KT 3858 10629

TLM
Special weather statement, Jul 1, 1:55 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
155 PM MDT WED JUL 1 2015

COZ076-077-012045-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
155 PM MDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREMONT COUNTY UNTIL
245 PM MDT...

AT 154 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF WAUGH MOUNTAIN...OR 57 MILES WEST OF COLORADO
SPRINGS...MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAUGH MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS POSSIBLE THIS STORM...AND MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3869 10570 3858 10551 3843 10580 3869 10591
TIME...MOT...LOC 1954Z 319DEG 11KT 3866 10586

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 6:08 PM MDTSpecial Weather StatementPUBTeller52 min
Jun 30, 6:17 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller43 min
Jul 1, 1:20 PM MDTSpecial Weather StatementPUBChaffee40 min
Jul 1, 1:55 PM MDTSpecial Weather StatementPUBFremont50 min
Jul 1, 2:13 PM MDTSpecial Weather StatementPUBSaguache47 min
Jul 1, 3:02 PM MDTFlash Flood WarningPUBMineral, Rio Grande118 min
Jul 1, 3:27 PM MDTSpecial Weather StatementPUBCuster48 min
Jul 1, 3:29 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jul 1, 3:30 PM MDTSpecial Weather StatementPUBTeller45 min
Jul 1, 3:44 PM MDTSpecial Weather StatementPUBTeller46 min
Jul 1, 4:21 PM MDTSpecial Weather StatementPUBCuster, Pueblo84 min
Jul 1, 4:27 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 1, 4:30 PM MDTSpecial Weather StatementPUBAlamosa60 min
Jul 1, 5:06 PM MDTSpecial Weather StatementPUBPueblo54 min
Jul 1, 5:14 PM MDTSpecial Weather StatementPUBAlamosa61 min
Jul 1, 5:38 PM MDTSpecial Weather StatementPUBPueblo52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.